# SDR SWIA200414294

- Difficulty date: December 18, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 23,002 hours, 21,129 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON TAXI-OUT, GOT SPOILERON FAULT MESSAGE.  REMOVED AND REPLACED LEFT SPOILERON OUTBOARD PCU IAW CRJ MM 27-62-09, OPERATIONAL CHECK GOOD.  S/N OFF 3342.
